I just recently did clomid and the only side effect was hot flashes. I have read on here that some people dont get side effects until after they have stopped taking the medication. Others feel every side effect possible, and others dont feel anything at all. It doesent mean its not working. Some people just are not that sensitive to hormones. As for me, I had that symptom, and still only had one good follie!! It all depends on the woman. If you were to up the dose you may feel more symptoms.
I have taken 2 cycles of clomid the first was 100mg not very many sides effects maybe a hot flash or two. This round I was on 150mg I did have some dizziness and a lot more hot flashes. I wouldn't worry about side effects you may just be lucky. Good luck to you
I didnt have any side effect when I took it and got a BFP my 1st cycle...good luck
OKAY THNX FOR THE INFO LADIES. GOOD LUCK TO ALL OF U I WISH U THE BEST!